MathSciNet Relay Station
MathSciNet bibliographic data
MR2555051 15A24
Li, Jing; Zhang, Yuhai Perturbation analysis of the matrix equation $X-A^*X^{-p}A=Q$. Linear Algebra Appl. 431 (2009), no. 9, 1489–1501.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement